OPTIMALITY CONDITIONS FOR EFFICIENCY ON NONSMOOTH MULTIOBJECTIVE PROGRAMMING PROBLEMS

Huang, Nan-Jing, Long, Xian-Jun . Taiwanese Journal of Mathematics 2014. 18 (3) :687-699

Locate this article in:

Bibtex

@article{CIS-482402,
  Author = {Huang, Nan-Jing and Long, Xian-Jun},
  Title = {OPTIMALITY CONDITIONS FOR EFFICIENCY ON NONSMOOTH MULTIOBJECTIVE PROGRAMMING PROBLEMS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {18},
  Number = {3},
  Year = {2014},
  Pages = {687--699},
  Keywords = {}
}

Similar articles